# SDR RU3A1111

- Difficulty date: March 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 12,090 hours, 6,629 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Cooling Duct
- Part number: MS24166D1
- Condition: Out Of Position
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG HEAT SMELL WHEN WINDSHIELD HEAT SELECTED ON.  MAINTENANCE FOUND EFIS COOLING TUBE CHAFING ON CONTACT (A2) OF PILOTS WINDOW HEAT RELAY (LOW) K118.  REPOSTIONED TUBE AND PROTECTIVE BOOTS ON RELAY CONTACTS.  ALSO FOUND HIGH HEAT RELAY K119 MAKING HUMMING SOUND.  REPLACED K119 WITH NEW RELAY P/N MS24166-D1. OP CHECKS OK.
